Journal article icon

Journal article

Mathematical modelling of anisotropy in fibrous connective tissue.

Abstract:

We present two modelling frameworks for studying dynamic anistropy in connective tissue, motivated by the problem of fibre alignment in wound healing. The first model is a system of partial differential equations operating on a macroscopic scale. We show that a model consisting of a single extracellular matrix material aligned by fibroblasts via flux and stress exhibits behaviour that is incompatible with experimental observations. We extend the model to two matrix types and show that the res...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Mathematical biosciences More from this journal
Volume:
158
Issue:
2
Pages:
145-170
Publication date:
1999-05-01
DOI:
EISSN:
1879-3134
ISSN:
0025-5564
Language:
English
Keywords:
Pubs id:
pubs:25331
UUID:
uuid:ab34797c-ea78-4de8-8c7e-d6d63144f8d9
Local pid:
pubs:25331
Source identifiers:
25331
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP